# SDR FDEA201306291417

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872292
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 1645, RB 60, WL 208.1 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15,  FIG 101, DETAIL V.  REPAIRED IAW  EA 757-5361-16-F4223.  MAJOR  REPAIR.
